Anti-Periodic Boundary Value Problem for Impulsive Fractional Integro Differential Equations
Data(s) |
11/06/2012
11/06/2012
2010
|
---|---|
Resumo |
MSC 2010: 34A37, 34B15, 26A33, 34C25, 34K37 In this paper we prove the existence of solutions for fractional impulsive differential equations with antiperiodic boundary condition in Banach spaces. The results are obtained by using fractional calculus' techniques and the fixed point theorems. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 13, No 3, (2010), 281p-294p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Impulsive Fractional Differential Equations #Contraction Principle #Antiperiodic Boundary Conditions #Sadovskii Theorem |
Tipo |
Article |